# SDR TWAA0003926

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,674 hours, 81,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 228
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, A 4 INCH LONG CRACK WAS FOUND ON FLOOR MEMBRANE AT STA 228, RBL 50 INCH.  INSTALLED DOUBLER PER SRM 53-01, PAGE 18.  PROTECTED AREA PER 51-10-3.
